MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding an erroneously elevated enzymatic hemoglobin a1c (a1c_e) result on one (1) patient sample obtained on an atellica ch 930 analyzer.Additionally, the customer performed repeat testing on 10 random patient samples (data not available), all of which showed consistent and expected results.Quality control (qc) performance was reviewed and found to be within acceptable limits.Siemens is investigating the event.
 
Event or Problem Description
The customer reported to siemens an erroneously elevated hemoglobin a1c (a1c_e) result obtained on one (1) patient sample on an atellica ch 930 analyzer.The erroneously elevated patient result was reported to the physician and questioned.The same sample, along with a redraw was reprocessed on the next day on an alternate atellica ch 930 analyzer.The same lower result was obtained for both repeats, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated enzymatic hemoglobin a1c (a1c_e) result.

Brand Name
ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)
Common Device Name
HEMOGLOBIN A1C
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key23831855
Report Number2432235-2025-00318
Device Sequence Number8954527
Product Code PDJ
UDI-Device Identifier00630414220505
UDI-Public(01)00630414220505(10)150453(17)260922
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K200256
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2026
Device Model NumberN/A
Device Catalogue Number11097536
Device Lot Number150453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date12/17/2025
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown